Reply
Yet another BC question. mama2manyyy 33 kids; South Carolina 1823 posts
26th Nov '12

How soon after you take your last pill for the month should you start your period? I took mine Sat night at 10pm and there's nothing happening so far. I have been worried for over a month about pregnancy, I am almost 10 weeks pp and had unprotected sex around 4wpp. I took a pregnancy test before going on the pill which was negative and I had extreme bleeding for two weeks around 6wpp that I assumed was my first period and it was the period from hell. I have been feeling sick to my stomach but I know a lot of people have been sick so maybe I am just getting ill but now smells are bothering me so I was wondering if the pill could cause you to have pregnancy symptoms? I have been very careful except for the one time which was almost six weeks ago.

Christina143 Due December 28 (boy); 3 kids; Fruitland, Idaho 510 posts
26th Nov '12

Eh, to be on the safe side I would take another test

Vile Tramp 2 kids; New York 32363 posts
26th Nov '12

It takes me till the 3rd or 4th inactive pill before my period starts. If you have already finished all the pills in your case, I'd be tested. If you are just on the inactive I'd give it till day 4 or 5.

[Shelly&Dexter&Felix] 2 kids; 1 angel baby; London, United Kingdom 4932 posts
status 26th Nov '12

mine normally starts 3 or 4 days after the last pill.xx

mama2manyyy 33 kids; South Carolina 1823 posts
26th Nov '12

Okay good, tonight would only be my second inactive pill.